# SDR DALA2022020800845

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 75,399 hours, 29,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 MAIN CABIN DOOR 2L IS STICKING AND WILL NOT OPEN ALL THE WAY. CORRECTIVE ACTION: PERF DOOR INSP & CHECK PER B757 AMM 52-11. FOUND PAX RAG IN LOWER HINGE ASSY. REMOVED & CYCLE DOOR OPEN/ CLOSE SEVERAL TIMES NO ISSUE. DOOR OPS NML. OK FOR SVC. DOOR DOES NOT REQUIRE RIGGING. PERF DOOR HINGE POINT LUBE IAW B757 AMM 12-21. DOOR OK. (8236354)
